[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Need advice please

I don't know if this will help, but it is worth a try.  Did you use an old 
bottle of insulin?  Have you used this area of your stomach a lot?  Maybe you 
had a small leak in your tubing where the alarm couldn't identify it.  If 
this happens again, you could always give yourself a shot to 1) bring your bg 
down and 2) see whether the insulin is good.  I had something similar happen 
to me last year.  The only difference was that I kept feeling like I was low 
and so I kept taking more and more high bg bolus.  The problem ended up being 
that my test strips were bad.  I am just thankful that I didn't have a bad 
reaction while I was driving or anything.  
I don't know if I helped at all but write back if you need more support or 
questions that maybe we can both try to solve together 

Carice Allia
email @ redacted
Gainesville, FL
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml